# SDR JJBA202109015060

- Difficulty date: August 5, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 44,184 hours, 27,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 29-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD SEAT TRACK SUPPORT AT FR29-35 HAS CORROSION AT 16EA AREAS. REMOVED AND REPLACED LH OUTBOARD SEAT TRACK SUPPORT AT FR 29-35
